I began taking chantix on nov.2007 and stopped when the alerts began showing up on the news. two weeks after i stopped i began having dizzy spells and passing out. after test after test was done it was determined the electrical system in my heart was not working properly so a pacemaker was implanted. i believe the chantix caused this problem from the start and i urge anyone who is still on chantix to STOP asap. this is not a drug to play with.
I've heard several horror stories abot this drug, but it's not much different than any new drug. I still believe the drug is better for you than smoking.
i took chantex for 6 weeks. believe me this drug is not better than smoking.
it is a terrible drug to use to quit smoking. i have found another way to quit.
commit lozenge cherry flavor worked great for me.
I have spent in excess of $120,000.00 to be able to live after chantex. that alone makes it not worth the risk plus every 10 years or so i will have to have my pacemaker replaced.
Wow....scary reading this. I've been on Chantix for about 20 days and it's day 13 without a cig. I was a bit weepy and nervous for the first couple of days but now I take 1 Xanax each morning and it's worked wonders. I'm calm, happy and so proud of myself for finally quitting after 42 years. I sure hope I don't have any of the problems you're talking about when I quit the Chantix. To me it's a miracle drug and sure helped me! I'm in overall excellent health.
I dont know what these warnings on the drug that are out are but I wouldnt deny it. I took it for 3 days and I noticed chest pains and couldnt figure out why. My dad started taking it and that same week he had another minor heart attack. Are these warning heart related?
I'm not a doctor but from my point of view it could be related. may want to talk to your dads doctor to see what he thinks. i will be discussing this with my cardio. tuesday when i go have my check up and staples removed from the surgery.
best of luck to you and your dad.